# SDR 2017FA0000407

- Difficulty date: December 16, 2016
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N379DB
- Make and model: Cessna 525B
- Aircraft serial: 525B0191
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 8221294002
- Part serial: 158954
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD 3 TCAS PROCESSORS FAIL WITHIN A YEAR AND 4 MONTHS.  THEY KEEP SHOWING TCAS FAIL ON THE PILOTS PFD.  MANUFACTURER COULD NOT GET THE UNIT TO FAIL.
